Volume 9, Number 2
Previous Issue Next Issue

Shou-Fu Li

J. Comp. Math., 9 (1991), pp. 97-104.

Preview Full PDF 280 2664 Abstract

Xiao-Liang Cheng

J. Comp. Math., 9 (1991), pp. 105-110.

Preview Full PDF 271 3178 Abstract

Qun Lin

J. Comp. Math., 9 (1991), pp. 111-114

Preview Full PDF 274 2694 Abstract

Dao-Liu Wang

J. Comp. Math., 9 (1991), pp. 115-124.

Preview Full PDF 271 2671 Abstract

Jin Tang Cheng-Shu Wang

J. Comp. Math., 9 (1991), pp. 125-134.

Preview Full PDF 284 2536 Abstract

Xiu-Min Shao Zhong-Min Yuan

J. Comp. Math., 9 (1991), pp. 135-148.

Preview Full PDF 287 2609 Abstract

Zhong-Hua Yang

J. Comp. Math., 9 (1991), pp. 149-154.

Preview Full PDF 272 2688 Abstract

Jia-Ye Wang Cai-Ming Zhang

J. Comp. Math., 9 (1991), pp. 155-162.

Preview Full PDF 280 2618 Abstract

Lucas Jodar

J. Comp. Math., 9 (1991), pp. 163-169.

Preview Full PDF 280 2677 Abstract

E. H. Doha

J. Comp. Math., 9 (1991), pp. 171-183.

Preview Full PDF 284 2746 Abstract

Geng Sun

J. Comp. Math., 9 (1991), pp. 185-193.

Preview Full PDF 296 2614 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard